MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. GUIDEWIRE; CARDIAC/PERIPHERAL VASCULAR GUIDEWIRE, SINGLE-USE

ARGON MEDICAL DEVICES, INC. GUIDEWIRE; CARDIAC/PERIPHERAL VASCULAR GUIDEWIRE, SINGLE-USE
Model Number 395613
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: pma/510(k): premarket submission number not available/not released.The guidewire associated with this complaint was discarded by the customer.Since the device was not returned, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
At the start of ivtm therapy, the patient's temperature was 30°c, with a target of 36.5°c for controlled hypothermia.While the quattro catheter (lot #unknown) was inserted into the patient's right femoral vein, the customer reported difficulty removing the guidewire.The guidewire could not be pulled out, was completely stretched, and visually became spiral.Despite this, the experienced senior icu physician extracted the guidewire and proceeded with the therapy using the quattro catheter.The customer reported no malfunctions or issues with the catheter.The patient was sedated and ventilated.No patient injury was reported.

Brand Name
GUIDEWIRE
Common Device Name
CARDIAC/PERIPHERAL VASCULAR GUIDEWIRE, SINGLE-USE
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
7800 dallas pkwy
ste. 200
plano TX 75024
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key20730323
Report Number3010617000-2024-00950
Device Sequence Number8922817
Product Code DQX
UDI-Device Identifier00886333211753
UDI-Public00886333211753
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number395613
Device Catalogue Number395613
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown